Galakhov, Evgeny and Salieva, Olga and Uvarova, Liudmila (2015) Nonexistence results for some nonlinear elliptic and parabolic inequalities with functional parameters. Electronic Journal of Qualitative Theory of Differential Equations, 2015 (85). pp. 1-11. ISSN 1417-3875
|
Text
p4405.pdf Download (375kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p4405.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 13 Jan 2016 22:02 |
Last Modified: | 13 Jan 2016 22:02 |
URI: | http://real.mtak.hu/id/eprint/32261 |
Actions (login required)
![]() |
Edit Item |